# SDR RAIA201507080001

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 27,454 hours, 25,425 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLAP FAIL ON EICAS. 0 DEGREES INDICATED ON ARRIVAL, EMERGENCY LANDING.  MAINTENANCE REVIEWED CMC FOR MESSAGES, NO MESSAGES, CLEANED AND INSPECTED CONNECTORS ON FECU AND LT, RT FDMU, PERFORMED OPS CHECK, OPS CHECK GOOD, NO DEFECTS NOTED.
